# SDR MWEA070262

- Difficulty date: October 24, 2007
- Submitted: October 25, 2007
- Operation: Air carrier
- Aircraft: N822ME
- Make and model: Doug MD-88
- Aircraft serial: 49759
- Aircraft time: 36,969 hours, 18,916 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 833702
- Condition: Illuminated
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON GEAR RETRACTION RED NOSE LIGHT REMAINED ILLUMINATED.  REMOVED AND REPLACED NOSE GEAR UP & DOWN PROXIMITY SENSOR.
